Campana, Frédéric; Guenancia, Henri; Păun, Mihai
Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields  [ Métriques à singularités coniques le long de diviseurs à croisements normaux et champs de tenseurs holomorphes ]
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 46 (2013) no. 6 , p. 879-916
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
doi : 10.24033/asens.2205
URL stable : http://www.numdam.org/item?id=ASENS_2013_4_46_6_879_0

Classification:  32Q05,  32Q10,  32Q15,  32Q20,  32U05,  32U15
Mots clés: métriques de kähler-Einstein, singularités coniques, tenseurs orbifoldes, équation de Monge-ampère
Dans cet article, nous prouvons l'existence de métriques de Kähler-Einstein à courbure négative ayant des singularités coniques le long d'un diviseur à croisements normaux simples sur une variété kählérienne compacte, sous une hypothèse technique sur les angles des cones. Nous discutons également du cas des métriques de Kähler-Einstein à courbure strictement positive avec des singularités coniques. Nous en déduisons que les résultats classiques de Lichnerowicz et Kobayashi sur le parallélisme et l'annulation des champs de tenseurs holomorphes s'étendent à notre cadre.
We prove the existence of non-positively curved Kähler-Einstein metrics with cone singularities along a given simple normal crossing divisor of a compact Kähler manifold, under a technical condition on the cone angles, and we also discuss the case of positively-curved Kähler-Einstein metrics with cone singularities. As an application we extend to this setting classical results of Lichnerowicz and Kobayashi on the parallelism and vanishing of appropriate holomorphic tensor fields.

Bibliographie

[1] T. Aubin, Équations du type Monge-Ampère sur les variétés kählériennes compactes, Bull. Sc. Math. 102 (1978). MR 494932

[2] S. Bando & R. Kobayashi, Ricci flat Kähler metrics on affine algebraic manifolds, Math. Ann. 287 (1990), 175-180. MR 1048287

[3] R. Berman, A thermodynamical formalism for Monge-Ampère equations, Moser-Trudinger inequalities and Kähler-Einstein metrics, preprint arXiv:1011.3976.

[4] R. Berman, S. Boucksom, P. Eyssidieux, V. Guedj & A. Zeriahi, Kähler-Einstein metrics and the Kähler-Ricci flow on log Fano varieties, preprint arXiv:1111.7158.

[5] B. Berndtsson, L 2 -extension of ¯-closed forms, preprint arXiv:1104.4620.

[6] Z. Błocki, The Calabi-Yau Theorem, Lecture Notes in Math. 2038 (2012), 201-227. MR 2932444

[7] S. Bochner & K. Yano, Curvature and Betti numbers, Annals of Math. Studies 32, Princeton Univ. Press, 1953. MR 62505

[8] S. Boucksom, P. Eyssidieux, V. Guedj & A. Zeriahi, Monge-Ampère equations in big cohomology classes, Acta Math. 205 (2010), 199-262. MR 2746347

[9] S. Brendle, Ricci flat Kähler metrics with edge singularities, preprint arXiv:1103.5454.

[10] F. Campana, Orbifoldes géométriques spéciales et classification biméromorphe des variétés kählériennes compactes, J. Inst. Math. Jussieu 10 (2011), 809-934. MR 2831280

[11] F. Campana, Special orbifolds and birational classification: a survey, in Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2011, 123-170. MR 2779470

[12] B. Claudon, Γ-reduction for smooth orbifolds, Manuscripta Math. 127 (2008), 521-532. MR 2457193

[13] J.-P. Demailly, Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Proceedings of the Symposia in Pure Math. 62.2 (1995). MR 1492539

[14] J.-P. Demailly, T. Peternell & M. Schneider, Kähler manifolds with numerically effective Ricci class, Comp. Math. 89 (1993), 217-240. Numdam | MR 1255695

[15] S. K. Donaldson, Kähler metrics with cone singularities along a divisor, in Essays in mathematics and its applications (P. M. Pardalos & T. M. Rassias, éds.), Springer, 2012, 49-79. MR 2975584

[16] P. Eyssidieux, V. Guedj & A. Zeriahi, Singular Kähler-Einstein metrics, J. Amer. Math. Soc. 22 (2009), 607-639. MR 2505296

[17] D. Gilbarg & N. Trudinger, Elliptic partial differential equations of second order, Springer, 1977. MR 473443

[18] V. Guedj & A. Zeriahi, The weighted Monge-Ampère energy of quasiplurisubharmonic functions, J. Funct. Anal. 250 (2007), 442-482. MR 2352488

[19] T. Jeffres, Uniqueness of Kähler-Einstein cone metrics, Publ. Mat. 44 44 (2000), 437-448. MR 1800816

[20] T. Jeffres, R. Mazzeo & Y. Rubinstein, Kähler-Einstein metrics with edge singularities, preprint arXiv:1105.5216, with an appendix by C. Li and Y. Rubinstein.

[21] R. Kobayashi, Kähler-Einstein metric on an open algebraic manifolds, Osaka 1. Math. 21 (1984), 399-418. MR 752470

[22] S. Kobayashi, The first Chern class and holomorphic tensor fields, Nagoya Math. 77 (1980), 5-11. MR 556302

[23] S. Kobayashi, Recent results in complex differential geometry, Jber. Math.-Verein. 83 (1981), 147-158. MR 635391

[24] S. Kołodziej, The complex Monge-Ampère operator, Acta Math. 180 (1998), 69-117.

[25] S. Kołodziej, Hölder continuity of solutions to the complex Monge-Ampère equation with the right-hand side in L p : the case of compact Kähler manifolds, Math. Ann. 342 (2008), 379-386. MR 2425147

[26] A. Lichnerowicz, Variétés kählériennes et première classe de Chern, J. Diff. Geom. 1 (1967). MR 116362

[27] A. Lichnerowicz, Variétés kählériennes à première classe de Chern non négative et variétés riemanniennes à courbure de Ricci généralisée non négative, J. Diff. Geom. 6 (1971). MR 300228

[28] R. Mazzeo, Kähler-Einstein metrics singular along a smooth divisor, Journées « Équations aux dérivées partielles » (Saint Jean-de-Mont, 1999) (1999). MR 1718970

[29] M. Păun, Regularity properties of the degenerate Monge-Ampère equations on compact Kähler manifolds, Chin. Ann. Math., Ser. B 29 (2008), 623-630. MR 2470619

[30] Y.-T. Siu, Lectures on Hermitian-Einstein Metrics for Stable Bundles and Kähler-Einstein Metrics, Birkhäuser, 1987. MR 904673

[31] J. Song & G. Tian, Canonical measures and Kähler-Ricci flow, J. Amer. Math. Soc. 25 (2012), 303-353. MR 2869020

[32] G. Tian & S.-T. Yau, Existence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry, Adv. Ser. Math. Phys. 1 1 (1987), 574-628. MR 915840

[33] V. Tosatti, Limits of Calabi-Yau metrics when the Kähler class degenerates, JEMS 11 (2009), 755-776. MR 2538503

[34] V. Tosatti, Adiabatic limits of Ricci-flat Kähler metrics, J. Diff. Geom. 84 (2010), 427-453. MR 2652468

[35] S.-T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, Comm. Pure Appl. Math. 31 (1978). MR 480350

[36] Z. Zhang, On degenerate Monge-Ampère equations over closed Kähler manifolds, Int. Math. Res. Let. (2006). MR 2233716